I took rythmol for about six months. It was prescribed after an AFib episode that put me in the hospital for two days until my heart converted to normal sinus rhythm. I was misdiagnosed as having an arrhythmia when in fact according the the EP it was an AFib attacked, cause unknown. The rythmol may or may not have been responsible for my heart converting back to normal rhythm, it may have converted on its on. The side effect I did encounter was a terrible taste in my mouth, that was at a dosage of 225 mg. When the cardiologist reduced the dose to 175 mg the taste went away, I did not notice any other symptoms. However I do encounter occasional PVCs and PACs. they became very pronounced during this time. The EP weaned me off rythmol and over time, many month now the irregular heartbeat has subsided and I don't seem to encounter the severity or frequency I did. Whether or not this can be attributed to rythmol is not known to me, however the side effects do say rythmol can increase palpitations. I am pretty susceptible to drug side effects, but really didn't notice anything other than the taste issue and perhaps increased palpitations. I'm glad I'm off it now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.